# SDR ASAA2016061617056

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 33,423 hours, 10,233 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12344
- Condition: Failed
- Location: Ecs Bay
- Part time: 33,453 hours, 10,247 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL; EXTINGUISHES UPON MASTER CAUTION RESET.  ACFT GROUNDED.  CONFIRMED DEFECT, BITE OF LT PACK ZONE TEMP CONTROL IAW FIM 21-62, TASK 801 SHOWED RAM AIR ACTUATOR FAULT.   ACCOMPLISHED T/S FOR RAM AIR ACTUATOR FAULT IAW FIM 21-62, TASK 837.  VERIFY TEST CONFIRMED FAULT 2 OUT OF THE 3 TIMES IT WAS RUN.  REMOVED, REPLACED, AND TESTED LT RAM AIR ACTUATOR IAW AMM 21-51-21-000-801 AND AMM 21-51-21-400-801.  OPS NORMAL.  PERFORMED PACK ZONE TEMP CONTROL TEST IAW AMM 21-61-00-700-806-002 - TEST PASSES WITH NO FAULTS.
